Cessation of Couette and Poiseuille flows of a Bingham plastic and finite stopping times

dc.contributor.author Huilgol, Raja Ramesh
dc.contributor.author Chatzimina, M
dc.contributor.author Georgiou, Georgios C
dc.contributor.author Argyropaidas, I
dc.contributor.author Mitsoulis, E
dc.date.accessioned 2010-07-27T06:01:32Z
dc.date.available 2010-07-27T06:01:32Z
dc.date.issued 2005 en_US
dc.identifier.citation Huilgol, R.R., Chatzimina, M., Georgiou, G.C., Argyropaidas, I., & Mitsoulis, E., 2005. Cessation of Couette and Poiseuille flows of a Bingham plastic and finite stopping times. Journal of Non-Newtonian Fluid Mechanics, 129(3), 117-127. en
dc.identifier.doi https://doi.org/10.1016/j.jnnfm.2005.07.001 en
dc.identifier.issn 0377-0257 en_US
dc.identifier.rmid 2005101090 en_US
dc.identifier.uri http://hdl.handle.net/2328/9866
dc.subject.forgroup 0102 Applied Mathematics en_US
dc.subject.forgroup 0203 Classical Physics en_US
dc.subject.forgroup 0915 Interdisciplinary Engineering en_US
dc.title Cessation of Couette and Poiseuille flows of a Bingham plastic and finite stopping times en_US
dc.type Article en_US
Files